THE ASYMOTOTIC BEHAVIOR OF VISCID BURGERS SOLUTION IN THE N WAVE SHOCK CASE A NEW APPROACH

Full Article - PDF

Published: 2016-06-22

Page: 221-232


SAIDA BENDAAS *

Department of Mathematics, Faculty of Sciences, Setif 1 University, El Bez 19000 Setif, Algeria.

ZAHIA NOURI *

Department of Mathematics, Faculty of Sciences, Setif 1 University, El Bez 19000 Setif, Algeria.

*Author to whom correspondence should be addressed.


Abstract

This article concerns problems for the inviscid and and viscid burgers equations. Our general purpose is to describe the asymptotic behavior of the solution in the cauchy problem for viscid equation with a small parametr ε and to discuss in particular the case of the N wave shock. We show that the solution of cauchy problem of viscid equation approach the shock type solution for the cauchy problem of the inviscid burgers equation. The results are formulated in classical mathematics and proved with in ntesimal technics of non standard analysis.

Keywords: Non standard analysis, boundary problem, viscid burgers equation, inviscid burgers equation, N wave Shock, Heat equation


How to Cite

BENDAAS, S., & NOURI, Z. (2016). THE ASYMOTOTIC BEHAVIOR OF VISCID BURGERS SOLUTION IN THE N WAVE SHOCK CASE A NEW APPROACH. Asian Journal of Mathematics and Computer Research, 12(3), 221–232. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/640

Downloads

Download data is not yet available.